按条件检索“525”条记录

已选条件: 出版年: 2017 × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. 区域发电市场效率差异、动态收敛及改革效应分析

作者:庞雨蒙;

作者机构:[庞雨蒙]山东大学经济学院

来源:南京财经大学学报,2017,Issue.05,19-27

资源类型:期刊论文

2. A Generalization of the Doubling Construction for Sums of Squares Identities SCOPUS SCIE

作者:Zhang, Chi; Huang, Hua-Lin

作者机构:[Zhang, Chi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS,2017,Vol.13

资源类型:期刊论文

WOS:000407606200001

3. MEAN-FIELD SDE DRIVEN BY A FRACTIONAL BROWNIAN MOTION AND RELATED STOCHASTIC CONTROL PROBLEM EI SCOPUS SCIE

作者:Buckdahn, Rainer; Jing, Shuai

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Dept Math, F-29285 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Jing, Shuai] Cent Univ Finance & Econ, Sch Management Sci & Engn, Beijing 100081, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2017,Vol.55,Issue.3,1500-1533

资源类型:期刊论文

WOS:000404771700007

4. Cross-migrative uninorms with different neutral elements EI SCOPUS SCIE

作者:Zhan, Hang; Liu, Hua-Wen

作者机构:[Zhan, Hang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF INTELLIGENT & FUZZY SYSTEMS,2017,Vol.32,Issue.3,1877-1889

资源类型:期刊论文

WOS:000395904400021

5. ON THE COEFFICIENTS OF TRIPLE PRODUCT L-FUNCTIONS SCOPUS SCIE

作者:Lu, Guangshi; Sankaranarayanan, Ayyadurai

作者机构:[Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sankaranarayanan, Ayyadurai] Tata Inst Fundamental Res, Sch Math, Bombay 400005, Maharashtra, India.

来源:ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2017,Vol.47,Issue.2,553-570

资源类型:期刊论文

WOS:000399753600012

6. 地方横向税收竞争的存在性检验及增长效应评估研究

作者:李一花;瞿玉雪;

作者机构:[李一花;瞿玉雪]山东大学经济学院

来源:公共财政研究,2017,Issue.02,4-20

资源类型:期刊论文

7. Nominal boolean networks EI SCOPUS

作者:Cui, Xingbang ;Feng, Jun-E ;Wang, Sen

作者机构:[Cui, Xingbang ;Feng, Jun-E ;Wang, Sen ] School of Mathematics, Shandong University, Jinan; 250100, China

会议名称:29th Chinese Control and Decision Conference, CCDC 2017

会议日期:28 May 2017 through 30 May 2017

来源:Proceedings of the 29th Chinese Control and Decision Conference, CCDC 2017,20173697-3702

资源类型:会议论文;期刊论文

8. Finite-time stabilization for nonlinear discrete-time singular Markov jump systems with piecewise-constant transition probabilities subject to average dwell time EI SCOPUS SCIE

作者:Wang, Jimin; Ma, Shuping; Zhang, Chenghui

作者机构:[Wang, Jimin; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2017,Vol.354,Issue.5,2102-2124

WOS被引数:3

资源类型:期刊论文

WOS:000398643300002

9. Stochastic Maximum Principle for Optimal Control Problems of Forward-Backward Delay Systems Involving Impulse Controls

作者:WANG Shujun;WU Zhen;

作者机构:[WANG Shujun;WU Zhen]School of Mathematics, Shandong University

来源:Journal of Systems Science & Complexity,2017,Issue.02,280-306

资源类型:期刊论文

10. Vertex-disjoint copies of K-1,K-t in K-1,K-r-free graphs SCOPUS SCIE

作者:Jiang, Suyun; Chiba, Shuya; Fujita, Shinya; Yan, Jin

作者机构:[Jiang, Suyun; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chiba, Shuya] Kumamoto Univ, Fac Adv Sci & Technol, Appl Math, 2-39-1 Kurokami, Kumamoto 8608555, Japan.; [Fujita, Shinya] Yokohama City Univ, Int Coll Arts & Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.

来源:DISCRETE MATHEMATICS,2017,Vol.340,Issue.4,649-654

资源类型:期刊论文

WOS:000394061600012

11. 商业银行小企业信用风险管控问题浅析

作者:王一凡;

作者机构:[王一凡]山东大学经济学院

来源:时代金融,Times finance,2017,Issue.11,117-118

资源类型:期刊论文

12. Beliefs and Economic Growth:CrossNational Evidence Based on the World Values Survey(WVS)

作者:姜树广;孙涛;

作者机构:[姜树广]Center for Economic Research,Shandong University;[孙涛]Postdoctoral Research Program of Shenzhen Stock Exchange

来源:China Economist,2017,Issue.03,94-108

资源类型:期刊论文

13. On (p, 1)-total labelling of planar graphs EI SCOPUS SCIE

作者:Sun, Lin; Wu, Jian-Liang

作者机构:[Sun, Lin; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Sun, Lin] Changji Coll, Dept Math, Changji 831100, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2017,Vol.33,Issue.1,317-325

资源类型:期刊论文

WOS:000392817300022

14. 2O17年“公共经济与公共政策研究”学术论坛邀请函

作者:无[1,2,3]

作者机构:[无]《财贸经济》编辑部,中国.;[无]山东省公共经济与公共政策研究基地,中国.;[无]山东大学经济学院,中国

来源:财贸经济,2017,Issue.10

资源类型:期刊论文

15. A fast discontinuous finite element discretization for the space-time fractional diffusion-wave equation EI SCOPUS SCIE

作者:Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli

作者机构:[Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2017,Vol.33,Issue.6,2043-2061

资源类型:期刊论文

WOS:000423263500013

16. 地方领导人更替与中国国有经济投资行为——基于省际面板数据的分析

作者:吴晓飞;

作者机构:[吴晓飞]山东大学经济学院

来源:经济与管理评论,2017,Issue.02,32-40

资源类型:期刊论文

17. An upwind-mixed finite element method with moving grids for quasi-nonlinear Sobolev equations EI SCOPUS

作者:Sun, Tongjun ;Zheng, Ruirui

作者机构:[Sun, Tongjun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Zheng, Ruirui ] Shandong Xiandai University, Jinan; 250104, China

来源:IAENG International Journal of Applied Mathematics,2017,Vol.47,Issue.4,465-470

资源类型:期刊论文

18. Disjoint directed triangles and quadrilaterals in directed graphs SCOPUS SCIE

作者:Yan, Jin; Jiang, Suyun

作者机构:[Yan, Jin; Jiang, Suyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:UTILITAS MATHEMATICA,2017,Vol.102,3-17

资源类型:期刊论文

WOS:000398243200001

19. On complex solutions of certain partial differential equations SCOPUS SCIE

作者:Hua, Pei-Chu; Li, Bao Qin

作者机构:[Hua, Pei-Chu] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math & Stat, Miami, FL 33199 USA.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2017,Vol.62,Issue.10,1492-1505

资源类型:期刊论文

WOS:000406237200006

20. Characteristic block-centered finite difference method for simulating incompressible wormhole propagation EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2017,Vol.73,Issue.10,2171-2190

WOS被引数:1

资源类型:期刊论文

WOS:000401395500001

共 27 页, 525 条记录

TOP